MathSciNet Relay Station
MathSciNet bibliographic data
MR1800586 (2002b:53042) 53C20 (53C21)
Guijarro, Luis On the metric structure of open manifolds with nonnegative curvature. Pacific J. Math. 196 (2000), no. 2, 429–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement